Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Have unprotected intercourse. Have enlarge papilitis. On medications. What are the risks of HIV?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Hi I am 25 years old from USA. I am on study abroad to Rwanda and Uganda. On Sept 15th, I had unprotected vaginal sex and oral sex for about 5 minutes. I did not cum and I don't think I precummed. I was very nervous so I got a test at 31 days after. It showed negative with 2 different tests. I have had a sore on my mouth with is enlarge papilitis on the side of my tongue. It has been ther for 20 days now. I have been on zythromizen, amoxicilin, flagyl. now I have stopped taking the antibiotics and am on fungal medication. What do you think would be wrong and what percentage do you think since I passed 30 day negative HIV test. Thank you.
Posted Wed, 14 Nov 2012 in HIV and AIDS
Answered by Dr. Shanthi.E 2 hours later

Thanks for posting your query. I have read your query with diligence.

Although you did not cum and precum, you have had unprotected vaginal and oral sexual intercourse for about 5 minutes.

Any sexual act that is unprotected is a risk factor for acquiring HIV infection.

I am glad that your test is negative at 30 days. Please do not take any more antibiotics or even the anti-fungal. It is most probably a deficiency of multivitamins causing an aphthous glossitis. You may consider taking a capsule of multivitamin every day. It is available over the counter in most countries.

The percentage of an HIV infected person transmitting the disease through unprotected vaginal intercourse is 0.04%.

In your case, the test is negative, nothing to worry now. Just relax, and move ahead in life. You may repeat the same test after 6 months for confirmation.

A word of advice - practice safe sex always.

I wish you good health. Do let me know if you have more concerns.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an HIV AIDS Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor